# SDR EY2R9601592

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 60
- Propeller: Hartzl HCF3YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC74792R
- Condition: Damaged
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN D2825, NICKED
